# SDR EISA99082

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15DF
- Make and model: Boeing 727264
- Aircraft serial: 20710
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163475
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORK CARD, FOUND LEFT WING TRAILING EDGE FLAP DELAMINATED AT WS 240.  REPAIRED BY OUTSIDE VENDOR SEE WO 9829 ITEM NR 0098 FOR REPAIRS REMOVED AND REGLASSED IAW BOEING SRM 51-40-99.  (M)
